# SDR IPXA11565476

- Difficulty date: March 4, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR, MECHANICAL DAMAGE ON FRAME BS 484, WL 217 AND 222.  FABRICATED FRAME DOUBLER AND INSTALLED IAW SRM 52-30-02-1A, SRM 51-40-02-0G, DWG 65-25327, SRM 51-20-01-0G.
